MathSciNet Relay Station
MathSciNet bibliographic data
MR2481303 34C29 (34C15 34C25 47N20)
Buică, Adriana; Llibre, Jaume; Makarenkov, Oleg Asymptotic stability of periodic solutions for nonsmooth differential equations with application to the nonsmooth van der Pol oscillator. SIAM J. Math. Anal. 40 (2009), no. 6, 2478–2495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement